PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 41-58
Tytuł artykułu

On a characterization of symmetric balanced incomplete block designs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
All the symmetric balanced incomplete block (SBIB) designs have been characterized and a new generalized expression on parameters of SBIB designs has been obtained. The parameter b has been formulated in a different way which is denoted by bi, i = 1, 2, 3, associating with the types of the SBIB design Di. The parameters of all the designs obtained through this representation have been tabulated while corresponding them with the suitable formulae for the number ofblocks bi and the expression Si for the convenience of practical users for constructional methods of certain designs, which is the main theme of this paper.
Kategorie tematyczne
Rocznik
Tom
24
Numer
1
Strony
41-58
Opis fizyczny
Daty
wydano
2004
otrzymano
2003-09-15
Twórcy
autor
  • P.G. Department of Mathematics, Sir C.R.R. College, Eluru-534007, India
  • Hiroshima University, Higashi-Hiroshima 739-8524, Japan
autor
  • Sarathi Institute of Engineering and Technology, Nuzvid-521201, India
Bibliografia
  • [1] S. Chowla and H.J. Ryser, Combinatorial problems, Can. J. Math. 2 (1950), 93-99.
  • [2] R.J. Collins, Constructing BIB designs with computer, Ars Combin. 2 (1976), 285-303.
  • [3] J.D. Fanning, A family of symmetric designs, Discrete Math. 146 (1995), 307-312.
  • [4] Q.M. Hussain, Symmetrical incomplete block designs with l = 2,k = 8 or 9, Bull. Calcutta Math. Soc. 37 (1945), 115-123.
  • [5] Y.J. Ionin, A technique for constructing symmetric designs, Designs, Codes and Cryptography 14 (1998), 147-158.
  • [6] Y.J. Ionin, Building symmetric designs with building sets, Designs, Codes and Cryptography 17 (1999), 159-175.
  • [7] S. Kageyama, Note on Takeuchi's table of difference sets generating balanced incomplete block designs, Int. Stat. Rev. 40, (1972), 275-276.
  • [8] S. Kageyama and R.N. Mohan, On m-resolvable BIB designs, Discrete Math. 45 (1983), 113-121.
  • [9] R. Mathon and A. Rosa, 2-(v, k, l) designs of small order, The CRC Handbook of Combinatorial Designs (ed. Colbourn, C. J. and Dinitz, J. H.). CRC Press, New York, (1996), 3-41.
  • [10] R.N. Mohan, A note on the construction of certain BIB designs, Discrete Math. 29 (1980), 209-211.
  • [11] R.N. Mohan, On an Mn-matrix, Informes de Matematica (IMPA-Preprint), Series B-104, Junho/96, Instituto de Matematica Pura E Aplicada, Rio de Janeiro, Brazil 1996.
  • [12] R.N. Mohan, A new series of affine m-resolvable (d+1)-associate class PBIB designs, Indian J. Pure and Appl. Math. 30 (1999), 106-111.
  • [13] D. Raghavarao, Constructions and Combinatorial Problems in Design of Experiments, Wiley, New York 1971.
  • [14] S.S. Shrikhande, The impossibility of certain symmetrical balanced incomplete designs, Ann. Math. Statist. 21 (1950), 106-111.
  • [15] S.S. Shrikhande and N.K. Singh, On a method of constructing symmetrical balanced incomplete block designs, Sankhy¯a A24 (1962), 25-32.
  • [16] S.S. Shrikhande and D. Raghavarao, A method of construction of incomplete block designs, Sankhy¯a A25 (1963), 399-402.
  • [17] G. Szekers, A new class of symmetrical block designs, J. Combin. Theory 6 (1969), 219-221.
  • [18] K. Takeuchi, A table of difference sets generating balanced incomplete block designs, Rev. Inst. Internat. Statist. 30 (1962), 361-366.
  • [19] N.H. Zaidi, Symmetrical balanced incomplete block designs with l = 2 and k = 9, Bull. Calcutta Math. Soc. 55 (1963), 163-167.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1045
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.